# SDR ASAA2015110613671

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,770 hours, 1,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRONIC CAUTION LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED. PERFORMED ELECTRONIC LIGHT BITE CK, REF FIM 24-31, TASK 801.  FOUND SPCU INOP MSG PERFORMED FIM 24-34, TASK 802.  BITE CK PASSED, ALL FAULTS CLEARED.
